# SDR DALA2023100408151

- Difficulty date: September 29, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 52,774 hours, 36,636 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REMOVAL RESULTED IN THE FRAME THICKNESS AT STA Y=275 LONG 30 TO BE OUT OF LIMITS. FWD CARGO. SUMMARY OF NRC 00543: CORROSION LEVEL 2. FRAME AT STA Y=275 LONG 30 FWD CARGO WAS REPAIRED PER B717-200 SRM 53-20-07-2R PROCEDURE 3, REPAIR 3. (LP #2993220)
